Babies Sleep Better If They Are Drugged And Vaccinated In The Afternoon
By Christina England
March 30th, 2012
Babies are given powerful medications to suppress the body's natural response.
Babies are now being drugged with powerful medications to reduce potential pain and fever before being vaccinated with multiple vaccinations. This is said to aid sleep which according to experts maximizes the vaccines response.
Linda Franck and her colleagues at the University of California, San Francisco (1) discovered that by drugging and vaccinating 8 week old babies with multiple vaccinations in the afternoon helps them to sleep better. Linda Franck the leading author of the study which was carried out at the university said:
“Sleep is important after getting shots, because sleep is a sign of a vaccine response, and it’s important to maximize that response.”
Originally the researchers were not studying vaccinations they were studying whether babies slept better if they were given the medication Tylenol before vaccinations or not at all. Apparently it is standard practice to give babies a dose of the drug acetaminophen brand name Tylenol before vaccinations to reduce any increase in temperature supposedly making them more comfortable.
According to the original report published in the journal of Pediatrics (2) 25 of the 70 babies being studied were given a dose of Tylenol before the vaccinations. However, due to fever or discomfort many of the remaining babies in the study were also given the medication either at the time of vaccination or afterwards.
All of the babies were vaccinated with the following vaccinations pneumococcal, diphtheria-tetanus-pertussis (DPT), Haemophilus influenzae type b, poliovirus and hepatitis B vaccines.
It is hardly surprising that these poor 8 week old babies slept for so long in what is in my opinion an appalling and abusive study. Not only were they vaccinated with no less than 7 doses of vaccines containing all the chemicals, toxins and viruses known to man but they were also drugged during their ordeal. This study is another example how the pharmaceutical companies use innocent children as guinea pigs in sick and perverse medical experiments.
Putting the vaccines aside for one moment, Tylenol can have deadly side effects and has not been adequately tested in children. According to SideEffects.com (3) in 2007 the FDA’s own scientific consultants advised the FDA to recommend that children under the age of 6 years should not receive this drug. Sadly the FDA chose to ignore their advice.
Despite Tylenol’s seemingly ‘safe’ impression, it has NOT been tested with the randomized double-blind placebo-controlled studies, known as RCT’s, that doctors and scientists SAY they require in order to determine if something is safe. If Tylenol were brought onto the market as a new drug right now, researchers would say that there is just not evidence to declare its safety for use in children.
Yet, we take it for granted that we are doing the best thing for our children by giving them Tylenol when they have a fever or are in pain. But children HAVE died of liver failure, or been put on the transplant list, from ‘recommended’ dosages of Tylenol. And in fact, the FDA’s scientific consultants recommended, in 2007, that the FDA recommend that children under 6 years old NOT receive Tylenol- the FDA chose to ignore their scientific consultants in this matter.
The children in the study were recommended to take this untested, unsafe medication 30 minutes before the scheduled vaccinations and then every four hours thereafter for a TOTAL OF 5 DOSES. The journal or Pediatrics states:
Mothers of infants in the control group received standard care instructions from their infants’ health care provider, and mothers of infants in the intervention group were provided with predosed acetaminophen and instructed to administer a dose 30 minutes before the scheduled immunization and every 4 hours thereafter, for a total of 5 doses.
I believe this whole experiment to be totally barbaric. There is evidence to suggest that children can suffer breathing problems and even sudden infant death syndrome after being given multiple vaccinations. If this is true then drugging the children with medication to aid sleep could be very dangerous indeed.
In 1985, Dr Scheibner and her husband Leif Karlsson a bio engineer developed a type of breathing monitor which they called ‘Cotwatch.’ (4) The monitor produced computer print-outs of children’s breathing patterns over long periods of time. The Cotwatch monitor was the first of its kind to have the sensor pad under the mattress instead of being attached to the baby allowing the baby to move freely whilst being monitored.
When examining the graphs Dr Scheibner and her husband discovered that babies who had recently been vaccinated showed signs of stress induced breathing on the days following the vaccinations.
Dr Scheibner says:
COT RESEARCH RESULTS Our computer printouts of babies’ breathing showed non-stop hour by hour recording of the babies’ breathing whenever the child was in the cot. Again, the events are called apneas (pauses in breathing) and hypopneas (a stress-induced shallow, low volume breathing pattern). The graphs all showed increased stress patterns after vaccinations. For instance, after a baby was given his third triple antigen (DPT – diphtheria, pertussis, tetanus) the record of breathing changed and produced peaks in the graph, which indicated increased stress levels.
Most of the babies in the Cotwatch study only received a triple vaccine, just imagine how stressed these babies would have become if they had been given the 7 doses of vaccination plus the medication Tylenol given to the babies in the Franck’s study.
Dr Scheibner’s studies prove beyond doubt that babies can suffer enormous stress after vaccinations.
If the vaccinations were perfectly safe as we are all led to believe then why would children need to take precautionary medication before they receive routine vaccines in the first place? This proves to me that by giving very young babies multiple vaccines they are likely to suffer from fever and discomfort, To drug a baby to make them sleep after vaccinations is extremely dangerous because if they were to suffer an adverse reaction it is possible that it would not be picked up until it was too late.
Babies Sleep Better Following Afternoon Vaccinations http://www.reuters.com/article/2011/11/29/us-babies-sleep-vaccines-idUSTRE7AS1KZ20111129
Infant Sleep After Immunization: Randomized Controlled Trial of Prophylactic Acetaminophen Linda Franck, RN, PhD, Caryl L. Gay, PhD, Mary Lynch, RN, MS, MPH, PNP, Kathryn A. Lee, RN, PhD http://pediatrics.aappublications.org/content/128/6/1100
Dr Viera Scheibner Medical Research on SIDS and Epidemics http://www.vierascheibner.org/index.php?view=article&catid=47%3Acot-deaths-sids&id=73%3Avaccinations-part-i-medical-research-on-sids-and-epidemics-&option=com_content&Itemid=58